# SDR DHL2004760012

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2613 · Overheat Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Overheat System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT DETECTION SYSTEM STRUT AND LOWER AFT BODY LIGHTS ALL ILLUMINATED.  WOULD NOT EXTINGUISH.  FOUND TEST SWITCH FOR OVHT DETECTION SYSTEM FOR STRUTS AND LOWER AFT BODY LIGHTS INOP.  DEFFERED TEST FUNCTION PER ASTAR MEL 26-10-2.  CAT C CONTROL NR 18357.  PLACARD INSTALLED.  REF DMI 18357 OVERHEAT DETECTION SYS STRUT AND LOWER AFT BODY LIGHTS ARE ILLUMINATED, WOULD NOT EXTINGUISH.  REMOVED AND REPLACED STRUT AND LOWER AFT BODY OVERHEAT DETECTION PANEL IAW B727 M/M 26-14-00.  OPS CHECKED GOOD.  THIS CLEARS DMI NR 18357 PLACARD REMOVED.
